Institutos Universitarios


Inicio   2020   2019   2018   2017   2016

Online First


  1. N. Balakrishnan, E. Castilla, N. Martin, L. Pardo. Divergence-Based Robust Inference Under Proportional Hazards Model for One-Shot Device Life-Test. IEEE Transactions on Reliability. 2021.
  2. A. Basu, A. Ghosh, N. Martín, L. Pardo. A Robust Generalization of the Rao Test. Journal of Business and Economic Statistics. 2021.
  3. A. Bonilla, G. A. Muñoz-Fernández, J. A. Prado-Bassas, J. B. Seoane-Sepúlveda. Hausdorff and Box dimensions of continuous functions and lineability. Linear and Multilinear Algebra. Published online: 06 May 2019

  4. Boza, M. Krepela, J. Soria. Lorentz and Gale-Ryser theorems on general measure spaces. Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2021.
  5. R. Campoamor-Stursberg, F. Oviaño. Algorithmic construction of solvable rigid Lie algebras determined by generating functions. Linear and Multilinear Algebra. 2020.
  6. E. Castilla, K. Zografos. On distance-type Gaussian estimation. Journal of Multivariate Analysis. 2021, Article number 104831.
  7. J. Fernández de Bobadilla, S. Heinze, M. Pe Pereira, J. E. Sampaio. Moderately Discontinuous Homology. Communications on Pure and Applied Mathematics. 2021.
  8. J. Fernández de Bobadilla, S. Heinze, M. Pe Pereira. Moderately Discontinuous Homotopy. International Mathematics Research Notices. 2021.

  9. E. Salete, J. Flores, A. García, M. Negreanu, A. M. Vargas, F. Ureña. Solving Eikonal equation in 2D and 3D by generalized finite difference method. Computational and Mathematical Methods. 2021.

  10. Shafaei Noughabi, A. M. Franco Pereira. Estimation of two ordered quantile residual life functions based on mixtures. Journal of Statistical Computation and Simulation. 2021.


Publications 2021


  1. J. A. Adell, J. Falcó, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Discontinuous, although “highly” differentiable, real functions and algebraic genericity. Journal of Mathematical Analysis and Applications. 2021, 502, 2, 125264.
  2. M. Alberich-Carramiñana, P. Almirón, G. Blanco, A. Melle-Hernández. The minimal Tjurina number of irreducible germs of plane curve singularities. Indiana University Mathematics Journal. 2021, 70, 4, 1211–1220.
  3. A. Almech, E. Roanes Lozano. An Accelerated-Time Simulation of Queues at Ticket Offices at Railway Stations. Mathematical Problems in Engineering, 2021, 2021, Article ID 9313174.
  4. P. Almirón, J. J. Moyano-Fernández. A formula for the conductor of a semimodule of a numerical semigroup with two generators. Semigroup Forum. 2021, 103, 278-285.
  5. M. Ansola, A. Díaz-Cano, M. A. Zurro. Semialgebraic sets and real binary forms decompositions. Journal of Symbolic Computation. 2021, 107, 209-220.
  6. M. Aquino, R. Dáger, M. Negreanu. Uniform Boundedness of Solutions for a Two Species Taxis System with Intraspecific and Interspecific Competition. Results in Mathematics. 2021, 76, 2, Article number 69.
  7. A. Ballesteros, R. Campoamor-Stursberg, E. Fernández-Saiz, F. J. Herranz, J. De Lucas. Poisson-Hopf deformations of Lie-Hamilton systems revisited: Deformed superposition rules and applications to the oscillator algebra. Journal of Physics A: Mathematical and Theoretical. 2021, 54, 20, Article number abf1db.
  8. J. J. Benito, A. Garcia, M. L. Gavete, M. Negreanu, F. Urena, A. M. Vargas. Convergence and numerical solution of a model for tumor growth. Mathematics. 2021, 9, 122, Article number 1355.
  9. J. J. Benito, A. Garcia, M. L. Gavete, M. Negreanu, F. Urena, A. M. Vargas. On the convergence of the generalized finite difference method for solving a chemotaxis system with no chemical diffusion. Computational Particle Mechanics. 2021, 8, 3, 625 - 636.
  10. J. J. Benito, A. García, L. Gavete, M. Negreanu, F. Ureña, A. M. Vargas. Solving a reaction–diffusion system with chemotaxis and non-local terms using Generalized Finite Difference Method. Study of the convergence. Journal of Computational and Applied Mathematics. 2021, 389, 113325.
  11. J. J. Benito, A. García, L. Gavete, M. Negreanu, F. Ureña, A. M. Vargas. Solving Monge-Ampère equation in 2D and 3D by Generalized Finite Difference Method. Engineering Analysis with Boundary Elements. 2021, 124, 52-63.
  12. L. Bernal-González, H. J. Cabana, D. García, M. Maestre, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. A new approach towards estimating the n-dimensional Bohr radius. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas. 2021, 115, 2, Article number 44.
  13. L. Bernal-González, J. Fernández-Sánchez, M. E. Martínez-Gómez, J. B. Seoane-Sepúlveda. Banach spaces and Banach lattices of singular functions. Studia Mathematica. 2021, 260, 2, 167–194.
  14. L. Brasco, D. Gómez-Castro, J. L. Vázquez. Characterisation of homogeneous fractional Sobolev spaces. Calculus of Variations and Partial Differential Equations. 2021, 60, 2, Article number 60.
  15. F. Brock, J. I. Díaz, A. Ferone, D. Gómez-Castro, A. Mercaldo. Steiner symmetrization for anisotropic quasilinear equations via partial discretization. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. 2021, 38, 2, 347-368
  16. I. Caamaño, J. A. Jaramillo, A. Prieto, A. Ruiz de Alarcón. Sobolev spaces of vector-valued functions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas. 2021, 115 (1), art. no. 19.
  17. A. Calviño, N. Martín, L. Pardo. Robustness of Minimum Density Power Divergence Estimators and Wald-type test statistics in loglinear models with multinomial sampling. Journal of Computational and Applied Mathematics. 2021, 386, Article number 113214.
  18. R. Campoamor-Stursberg. On some structural properties of semidirect sums of so(3) and Abelian lie algebras. Geometry, Integrability and Quantization. 2021, 22, 88 - 106.
  19. R. Campoamor-Stursberg, I. Marquette. Hidden symmetry algebra and construction of quadratic algebras of superintegrable systems. Annals of Physics. 2021, 424, 168378.
  20. M. J. Carro, H. Li, J. Soria, Q. Sun. Calderón-Zygmund operators and commutators on weighted Lorentz spaces. The Journal of Geometric Analysis (2020). 2021, 318979–8990.
  21. F. Castiblanco, C. Franco, J. T. Rodríguez, J. Montero. A characterization of reciprocal fuzzy preference structures and its compatibility with standard fuzzy preference structures. Fuzzy Sets and Systems. 2021, 42248-67.
  22. E. Castilla, A. Ghosh, N. Martín, L. Pardo. Robust semiparametric inference for polytomous logistic regression with complex survey design. Advances in Data Analysis and Classification. 2021, 15, 701 – 734.
  23. H. Chan, D. Gómez-Castro, J. L. Vázquez. Blow-up phenomena in nonlocal eigenvalue problems: When theories of L1 and L2 meet. Journal of Functional Analysis. 2021, 280, 7108845
  24. P. J. Chocano, M. A. MorónF. Romero Ruiz del Portal. Topological realizations of groups in Alexandroff spaces. RACSAM. 2021, 115, Article number: 25.
  25. K. C. Ciesielski, T. Natkaniec, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Additivity Coefficients for all Classes in the Algebra of Darboux-Like Maps on R. Results in Mathematics.
    2021, 76, 1, Article number 7.

  26. A. Colesanti, D. Pagnini, P. Tradacete, I. Villanueva. Continuous valuations on the space of Lipschitz functions on the sphere. Journal of Functional Analysis. 2021, 280 (4), art. no. 108873.
  27. R. Dáger, V. Navarro, M. Negreanu. Uniform Boundedness for a Predator-prey System with Chemotaxis and Dormancy of Predators. Quarterly of Applied Mathematics. 2021, 79, 2, 367-382.
  28. A. Denstad, E. Ulsund, M. Christiansen, L. M. Hvattum, G. Tirado. Multi-objective optimization for a strategic ATM network redesign problem. Annals of Operations Research (2019). 2021, 296, 733
  29. R. Deville, M. Jiménez-Sevilla. Normal and starlike tilings in separable Banach spaces. Journal of Mathematical Analysis and Applications. 2021, 500, 2, Article number 125116.
  30. J. I. Díaz, F. Feo, M. R. Posteraro. Half-space Gaussian symmetrization: Applications to semilinear elliptic problems. Advances in Nonlinear Analysis. 2021, 10, 1, 1201-1221.
  31. J. I. Díaz, D. Hilhorst, P. Kyriazopoulos. A parabolic system with strong absorption modeling dry-land vegetation. Electronic Journal of Differential Equations. 2021, 2021, Article number 8.
  32. J. Díaz-Fernández, P. Bolgiani, D. Santos-Muñoz, M. Sastre, F. Valero, L. I. Sebastián-Martín, S. Fernández-González, L. López, M. L. Martín. On the characterization of mountain waves and the development of a warning method for aviation safety using WRF forecast. Atmospheric Research. 2021, 258, Article number 105620.
  33. M. Fenoy, G. A. Muñoz-Fernández, J. R. Pareja Monturiol, J. B. Seoane-Sepúlveda. Healthy versus congestive heart failure patients — An approach via the Hurst parameter. Communications in Nonlinear Science and Numerical Simulation. 2021, 103, Article number 106004.
  34. S. Fernández-Rincón, J. López-Gómez. The Picone identity: A device to get optimal uniqueness results and global dynamics in Population Dynamics. Nonlinear Analysis: Real World Applications. 2021, 60, Article number 103285.
  35. J. Fernández-Sánchez, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda, W. Trutschnig. Lineability, differentiable functions and special derivatives. Banach Journal of Mathematical Analysis. 2021, 15, 1, Article number 18.
  36. B. González-Pérez, C. Núñez, J. L. Sánchez, G. Valverde, J. M. Velasco. Expert System to Model and Forecast Time Series of Epidemiological Counts with Applications to COVID-19. Mathematics. 2021, 9(13), 1485.
  37. F. L. Hernandez, C. Ruiz, M. Sanchiz. Weak compactness in variable exponent spaces. Journal of Functional Analysis. 2021, 281, 6, Article number 109087.
  38. A. E. Hramov, A. A. Koronovskii, V. A. Makarov, V. A. Maksimenko, A. N. Pavlov, E. Sitnikova. Wavelets in Neuroscience. Springer Series in Synergetics. 2021. Hardcover ISBN: 978-3-030-75991-9, Softcover ISBN: 978-3-030-75994-0, eBook ISBN: 978-3-030-75992-6.

  39. P. Jiménez-Rodríguez, M. E. Martínez-Gómez, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. Generalizing Multiplicative Convex Functions. Journal of Convex Analysis. 2021, 28, 3.
  40.  P. Jiménez-Rodríguez, M. E. Martínez-Gómez, G. A. Muñoz-Fernández, J. B. Seoane-Sepúlveda. Injectiveness and discontinuity of multiplicative convex functions. Mathematics. 2021, 9(9), Article number 1035.
  41. Jiménez-Rodríguez, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes. Geometry of spaces of homogeneous trinomials on R2. Banach Journal of Mathematical Analysis. 2021, 15, 4, Article number 61.
  42.  J. Khodabandehlou, S. Maghsoudi, J. B. Seoane-Sepúlveda. Algebraic genericity and summability within the non-Archimedean setting. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2021, 115, 21.

  43. J. Khodabandehlo, S. Maghsoudi, J. B. Seoane-Sepúlveda. Lineability, continuity and antiderivatives in the non-Archimedean setting. Canadian Mathematical Bulletin (2020). 2021, 64, 3, 638-650.
  44. W. T. Li, J. López-Gómez, J. W. Sun. Sharp patterns of positive solutions for some weighted semilinear elliptic problems. Calculus of Variations and Partial Differential Equations. 2021, 60, Article number 85.
  45.  F. Liberatore, J. León, J. Hearne, B. Vitoriano. Fuel management operations planning in fire management: A bilevel optimisation approach. Safety Science. 2021, 137, Article number 105181.
  46. S. A. Lobov, A. I. Zharinov, V. A. Makarov, V. B. Kazantsev. Spatial memory in a spiking neural network with robot embodiment. Sensors. 2021, 21, 8, Article number 2678.
  47. J. López-Gómez, E. Muñoz-Hernández. A spatially heterogeneous predator-prey model. Discrete and Continuous Dynamical Systems Series B (2020). 2021, 26(4), 2085-2113 
  48.  J. López-Gómez, J. C. Sampedro. Global Perturbation of Nonlinear Eigenvalues. Advanced Nonlinear Studies. 2021, 21(2), 229–249.
  49. J. López-Gómez, J. C. Sampedro. New analytical and geometrical aspects of the algebraic multiplicity. Journal of Mathematical Analysis and Applications. 2021, 504, 1, 125375.
  50. A. Luzón , M. A. Morón , J. L. Ramírez. On Ward’s differential calculus, Riordan matrices and Sheffer polynomials, Linear Algebra and its Applications. 2021, 610, 440-473.
  51.  A. Luzón, M. A. Morón, L. F. Prieto-Martínez. The group generated by Riordan involutions. Revista Matematica Complutense. 2021, 34, 559–584.
  52. M. A. Marco-Buzunariz, M. Pe Pereira. Irreducibility of analytic arc-sections of hypersurface singularities. Periodica Mathematica Hungarica. 2021, 82, 2, 136 - 148.
  53. A. Molina, E. Miedes, L. Bacete, J. T. Rodríguez, H. Mélida, N. Denancé, A. Sánchez-Vallet, M. P. Rivière, G. López, A. Freydier, X. Barlet, S. Pattathil, M. Hahn, D. Goffner. Arabidopsis cell wall composition determines disease resistance specificity and fitness. Proceedings of the National Academy of Sciences. 2021, 118(5).
  54. D. Mondéjar Ruiz, M. A. Moron. Reconstruction of compacta by finite approximations and inverse persistence. Revista Matematica Complutense. 2021, 34, 2, 559 - 584.
  55. G. A. Muñoz-Fernández, J. M. Seoane, J. B. Seoane-Sepúlveda. A SIR-type model describing the successive waves of COVID-19. Chaos, Solitons and Fractals. 2021, 144, Article number 110682.
  56. E. Muñoz Hernández. Subharmonics in a class of planar periodic predator-prey models. Proceedings of the 3rd BYMAT Conference. 2021, 2, 31–34.ISSN: 2660-6003
  57. M. Negreanu, J. I. Tello, A. M. Vargas. On a fully parabolic chemotaxis system with nonlocal growth term. Nonlinear Analysis, Theory, Methods and Applications. 2021, 213, Article number 112518.
  58. M. Negreanu, A. M. Vargas. Continuous and discrete periodic asymptotic behavior of solutions to a competitive chemotaxis PDEs system. Communications in Nonlinear Science and Numerical Simulation. 2021, 95, Article number 105592.
  59. M. C. Nucci, R. Campoamor-Stursberg. Maximally superintegrable systems in flat three-dimensional space are linearizable. Journal of Mathematical Physics. 2021, 62, 1, 1, Article number 0007377.
  60. L. Pardo, N. Martín. Robust Procedures for Estimating and Testing in the Framework of Divergence Measures. Entropy. 2021, 23(4):430.
  61. L. Quitian-Hernandez, P. Bolgiani, D. Santos-Munoz, M. Sastre, J. Diaz-Fernandez, J. J. Gonzalez-Aleman, J. I. Farran, L. Lopez, F. Valero, M. L. Martin. Analysis of the October 2014 subtropical cyclone using the WRF and the HARMONIE-AROME numerical models: Assessment against observations. Atmospheric Research. 2021, 2601, Article number 105697.
  62. A. M. Ramos, M. Vela-Pérez, M. R. Ferrández, A. B. Kubik B. Ivorra. Modeling the impact of SARS-CoV-2 variants and vaccines on the spread of COVID-19. Communications in Communications in Nonlinear Science and Numerical Simulation, Vol. 102, 2021, 105937. DOI link:
  63. A. M. Ramos, M. R. Ferrández, M. Vela-Pérez, A. B. Kubik, B. Ivorra. A simple but complex enough θ-SIR type model to be used with COVID-19 real data. Application to the case of Italy. Physica D: Nonlinear Phenomena, Vol. 421 (2021) 132839. DOI link: ResearchGate. Preprint, 2020. DOI link:

  64. E. Roanes-Lozano, J. L. Galán-García, G. Aguilera-Venegas. A computer approach to overtaking station track layout diagram design using graphs. An alternative track diagram proposal for these stations. Journal of Computational and Applied Mathematics. 2021, 391, Article number 113455.
  65. E. Roanes Lozano, E. Roanes Macías. A simplified introduction to Virus Propagation using Maple's Turtle Graphics Package Suitable for Children. In Maple in Mathematics Education and Research. Editorial: Springer Nature Switzerland AG (Communications in Computer and Information Science CCIS 1414). 2021, 334-349. ISSN 1865-0929, 1865-0937 (electronic), ISBN 978-3-030-81697-1, ISBN 978-3-030-81698-8 (eBook).

  66. E. Roanes-Lozano, C. Solano-Macías. Using Fractals and Turtle Geometry to Visually Explain the Spread of a Virus to Kids: A STEM Multitarget Activity. Mathematics in Computer Science. 2021, 15, 689–699.
  67. C. Roncero-Clemente, E. Roanes-Lozano, F. Barrero-González. A Multi-Criteria Computer Package-Based Energy Management System for a Grid-Connected AC Nanogrid. Mathematics. 2021, 9(5), Article number 487, 1-25.
  68. Rueda Zoca, P. Tradacete, I. Villanueva. Daugavet property in tensor product spaces. Journal of the Institute of Mathematics of Jussieu. 2021, 20, 4, 1409–1428.
  69.  A. B. Shvartsburg, V. Ya Pecherkin, S. Jiménez, L. M. Vasilyak, L. Vázquez, S. P. Vetchinin. Resonant phenomena in an all-dielectric rectangular circuit induced by a plane microwave. J. Phys. D: Appl. Phys. 2021, 54, 075004 (9pp).
  70. M. Sierra-Paradinas, O. Soto-Sánchez, A. Alonso-Ayuso, F. J. Martín-Campo, M. Gallego. An exact model for a slitting problem in the steel industry. European Journal of Operational Research. 2021, 295, 1, 336-347.
  71. A. Urrutia-Zambrana, G. Tirado, A. Mateos. Variable Neighborhood Search to solve the Generalized Orienteering Problem. International Transactions in Operational Research. 2021, 28, 142-167.
  72. G. A. Valverde Castilla, J. M. Mira McWilliams, B. González-Pérez. One-layer vs. Two-layer som in the context of outlier identification: A simulation study. Applied Sciences. 2021, 11, 14, Article number 6241.

  73. L. Vázquez Martínez, M. P. Velasco Cebrián, J. L. Vázquez-Poletti, F. Valero Rodríguez, M. P. Romero Pérez, S. Jiménez Burillo, M. L. Martín Pérez, G. Barderas Manchado, María Ramírez Nicolás, C. Aguirre Maeso, P. J. Pascual Broncano, D. Usero Mainer, M. Sastre Marugán. La gran aventura de la exploración en Marte. Guillermo Escolar Editor S. L. 2021. ISBN: 978-84-18093-88-3.
  74. J. A. Villacorta-Atienza, C. Calvo Tapia, S. Díez-Hermano, A. Sánchez-Jiménez, S. Lobov, N. Krilova, A. Murciano, G. E. López-Tolsa, R. Pellón, V. A. Makarov. Static internal representation of dynamic situations reveals time compaction in human cognition. Journal of Advanced Research (2020). 2021, 28, 111-125.
  75. M. Villalba-Orero, E. Roanes-Lozano. A Prototype of a Decision Support System for Equine Cardiovascular Diseases Diagnosis and Management. Mathematics. 2021, 9(20), 2580.
  76. Zanolin, J. López-Gómez, E. Muñoz-Hernández. The Poincaré-Birkhoff Theorem for a Class of Degenerate Planar Hamiltonian Systems. Advanced Nonlinear Studies. 2021, 21, 3, 489 – 499.


Inicio   2020   2019   2018   2017   2016